# SDR CALA0100846

- Difficulty date: September 8, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- Aircraft time: 47,745 hours, 22,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN SUPPORT ANGLE ATTACHED TO AFT CROSSBEAM IN TAIL COMPARTMENT AT TORQUE TUBE, RT SIDE.  THE SUPPORT ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-02.
